# SDR SWIA200210790

- Difficulty date: April 15, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 21,279 hours, 18,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT (RED) LIGHTS, EXIT ROW 8 ON THE FLOOR, ARE INOP.  CLEANED CONNECTIONS TO FLOOR EMERGENCY LIGHTING, OPS CHECKS GOOD.
